• Heal Your Mind & Body at Dewa Spa

  • Study with World-Class Teachers

  • Practice in One of Our Unique Venues

  • Expand Your Awareness with Meditation

  • Go Hiking in the Catskill Mountains

  • Enjoy Delicious Nourishing Farm-to-Table Cuisine

  • Menla is a Project of Tibet House US,

    the Dalai Lama’s Cultural Center in NYC

  • Standard Single - Shared Bath – $1,521.00
  • Standard Double Full - Shared bath (Shared Room) – $1,359.00
  • Standard Double Twin - Shared bath (Shared Room) – $1,296.00

Address: 375 Panterkill Road PO Box 70 Phoenicia, NY 12464 United States

Email us about program

Simplicity Yoga: A Yoga, Hiking & Sound Healing retreat

With Rosanne Ferraiuolo

September 28 - October 1, 2023

Our goal on this retreat is to stimulate the senses to purge negative energies from the body and refill ourselves with the energy of natural healing, peace, and purpose.  This retreat will incorporate yoga, meditation, reiki, and sound healing, with hiking in the mountains that surround Menla.  During this retreat, you can expect twice daily yoga and/or meditation classes, reiki utilizing crystals for enhanced healing, as well as sound healing workshops.

With a combination of group and individual activities, there are so many opportunities for growth, reflection, and renewal.


Schedule

Thursday, September 28

  • 3 – 8 pm Check-in
  • 4:30 pm Welcome Meeting in the Devi Room
  • 4:45 – 5:45 pm  Yoga class – “Inviting Peace” (60minutes)
  • 6 – 7 pm Dinner at the Main Lobby in the Lhasa Inn
  • 7:15 pm  Evening Meditation & Reiki in the Devi Room

Friday, September 29

  • 7 – 8:15 am “Yoga for Hiking” Yoga Class (75 minutes)
  • 8 – 9 am Breakfast
  • 9 am Meet Outside Lhasa Inn for Group Hike on the Grounds with Forest Meditation
  • 12:30 – 1:30 pm Lunch
  • 1:30 – 4:30 pm Free Time for Relaxation and Spa
  • 4:45 – 5:45 pm Restorative/Yin Yoga
  • 6 – 7 pm Dinner
  • 7:15 pm Sound Healing in the Devi Room

Saturday, September 30

  • 7 – 8:15 am “Go With the Flow ” Yoga Class (75minutes)
  • 8 – 9 am Breakfast
  • 9:30 am Crystal Healing Workshop & Meditation (1hr)
  • 12:30 – 1:30 pm Lunch
  • 1:30 pm Optional Group Hike in Town (We will most likely be gone for about 4 hours)
  • 6 – 7 pm Dinner
  • 7:15 pm Reiki Circle & Meditation

Sunday, September 1

  • 7 – 11 am Check-out of Rooms
  • 7 – 8 am Morning Yoga (60 minutes) & Closing Meditation
  • 8 – 9 am Breakfast
  • 9:30 am – 12:30 pm Free time for Relaxation and Spa
  • 12:30 – 1:30 pm Lunch and Departure

*Please note that schedule is subject to change. 

Leader

Rosanne Ferraiuolo
Rosanne Ferraiuolo, ERYT500, is the owner and Director of Simplicity Yoga Studio which opened in 2009 in Kings Park, NY.  She is also the founder and Director of the Simplicity Yoga Teacher Training Institute and a reiki master.  Rosanne has been leading retreats and teacher training programs for the last 10 years.  While her primary style of teaching is vinyasa, on retreats she likes to incorporate some restorative yoga and technical workshops, as well as include reiki, sound healing, and crystal healing for a truly unique experience.  This will be the 5th yoga and hiking retreat she is leading at…
Learn more about Rosanne Ferraiuolo

BECOME A MEMBER

Get discounts and other benefits

Find out how


MENLA

375 Pantherkill Road, P.O. Box 70 Phoenicia, NY 12464
frontdesk@menla.org